Alert archive / New York / Small Craft Advisories in 2025

Small Craft Advisory 88, NWS Buffalo, NY

November 4, 2025

NWS Buffalo, NY issued this small craft advisory at Nov 4, 2025, 12:52 AM EST. It took effect at Nov 4, 2025, 1:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2025, 12:52 AM EST (05:52 UTC)
In effect from
Nov 4, 2025, 1:00 AM EST
Expired
Nov 4, 2025, 10:01 PM EST
In force
21 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

862 
WHUS71 KBUF 040552
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1252 AM EST Tue Nov 4 2025

LEZ040-041-041400-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-251104T0600Z/
/O.NEW.KBUF.SC.Y.0088.251104T0600Z-251105T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1252 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 6 to 9 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-041400-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-251104T0900Z/
/O.NEW.KBUF.SC.Y.0088.251104T0600Z-251105T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1252 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 8 to 11 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043>045-041400-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-251104T0900Z/
/O.NEW.KBUF.SC.Y.0088.251104T0600Z-251105T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1252 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 10 to 14 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ062>065-040700-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-251104T0900Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
1252 AM EST Tue Nov 4 2025

...GALE WARNING IS CANCELLED...


$$

LEZ020-040700-
/O.CAN.KBUF.SC.Y.0087.000000T0000Z-251104T0600Z/
Upper Niagara River and Buffalo Harbor-
1252 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY IS CANCELLED...



$$
3 follow-up statements
948 
WHUS71 KBUF 040746
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
246 AM EST Tue Nov 4 2025

LEZ040-041-042000-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.NEW.KBUF.GL.A.0010.251105T1500Z-251106T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
246 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots
  and waves 6 to 9 feet. For the Gale Watch, southwest veering to
  northwest gales to 40 knots and waves 10 to 14 feet possible.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Wednesday morning through 
  Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LOZ042-042000-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.NEW.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
246 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots
  and waves 8 to 11 feet. For the Gale Watch, southwest veering 
  to northwest gales to 40 knots and waves 11 to 15 feet possible.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Wednesday morning through 
  late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LOZ043>045-042000-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0900Z/
/O.NEW.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
246 AM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds to 30 knots and
  waves 10 to 14 feet. For the Gale Watch, southwest veering to 
  northwest gales to 40 knots and waves 13 to 17 feet possible.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...For the Small Craft Advisory, until 4 AM EST Wednesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LOZ062>065-042000-
/O.NEW.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
246 AM EST Tue Nov 4 2025

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...Southwest veering to northwest gales to 40 knots and 
  waves 14 to 18 feet possible.

* WHERE...The open waters of Lake Ontario from the Niagara River 
  to the Saint Lawrence River.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
200 
WHUS71 KBUF 041842
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
142 PM EST Tue Nov 4 2025

LEZ040-041-050300-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.UPG.KBUF.GL.A.0010.251105T1500Z-251106T0300Z/
/O.NEW.KBUF.GL.W.0014.251105T1500Z-251106T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
142 PM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots 
  and waves 4 to 7 feet. For the Gale Warning, west winds to 40 
  knots and waves 10 to 14 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Warning, from 10 AM to 10 PM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ042-050300-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.UPG.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
/O.NEW.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
142 PM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots 
  and waves 5 to 8 feet. For the Gale Warning, west winds to 35 
  knots and waves 11 to 15 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Warning, from 1 PM Wednesday to 1 AM EST 
  Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ043>045-050300-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-251105T0900Z/
/O.UPG.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
/O.NEW.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
142 PM EST Tue Nov 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots 
  and waves 7 to 10 feet. For the Gale Warning, west winds to 35 
  knots and waves 13 to 17 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...For the Small Craft Advisory, until 4 AM EST Wednesday. 
  For the Gale Warning, from 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ062-050300-
/O.UPG.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
/O.NEW.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
142 PM EST Tue Nov 4 2025

...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...West winds to 35 knots and waves 12 to 16 feet expected.

* WHERE...The open waters of Lake Ontario from the Niagara River 
  to Hamlin Beach.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ063>065-050300-
/O.UPG.KBUF.GL.A.0010.251105T1500Z-251106T0900Z/
/O.NEW.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
142 PM EST Tue Nov 4 2025

...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...West winds to 40 knots and waves 14 to 18 feet expected.

* WHERE...The open waters of Lake Ontario from Hamlin Beach to 
  the Saint Lawrence River.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
733 
WHUS71 KBUF 050301
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1001 PM EST Tue Nov 4 2025

LOZ043>045-051215-
/O.CAN.KBUF.SC.Y.0088.000000T0000Z-251105T0900Z/
/O.CON.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1001 PM EST Tue Nov 4 2025

...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds to 35 knots and waves 13 to 17 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ040-041-051215-
/O.EXP.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.CON.KBUF.GL.W.0014.251105T1500Z-251106T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1001 PM EST Tue Nov 4 2025

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...West winds to 40 knots and waves 10 to 14 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 10 AM to 10 PM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ042-051215-
/O.EXP.KBUF.SC.Y.0088.000000T0000Z-251105T0300Z/
/O.CON.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1001 PM EST Tue Nov 4 2025

...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...West winds to 35 knots and waves 11 to 15 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ062-051215-
/O.CON.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
1001 PM EST Tue Nov 4 2025

...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...West winds to 35 knots and waves 12 to 16 feet expected.

* WHERE...The open waters of Lake Ontario from the Niagara River 
  to Hamlin Beach.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ063>065-051215-
/O.CON.KBUF.GL.W.0014.251105T1800Z-251106T0600Z/
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
1001 PM EST Tue Nov 4 2025

...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
THURSDAY...

* WHAT...West winds to 40 knots and waves 14 to 18 feet expected.

* WHERE...The open waters of Lake Ontario from Hamlin Beach to 
  the Saint Lawrence River.

* WHEN...From 1 PM Wednesday to 1 AM EST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 7:20 PM EST, 5 hours 32 minutes earlier.

Area forecast discussion, Nov 3, 7:20 PM EST, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
720 PM EST Mon Nov 3 2025

.SYNOPSIS...
Cold air flowing over the eastern Great Lakes behind a cold front
will generate a lake response, with scattered showers and a few
thunderstorms southeast of Lake Ontario through Tuesday morning.
Another storm system Wednesday will bring back widespread rain and
another round of gusty winds.

&&

.NEAR TERM /THROUGH TUESDAY/...
Behind an earlier passing cold front, cold advection northwest flow
will support lake enhanced and upslope showers mainly southeast of
Lake Ontario tonight. Gusty winds continue downwind of the lakes,
though the highest wind synoptic gusts are likely behind us.

Enough effective shear and instability is present over the lake to
support the formation of a few thunderstorms this evening as well.
These more vigorous showers and storms should struggle to remain
surface based as they become further removed from the relatively
warm lake waters, though small hail and localized gusty winds will
be possible especially closer to the immediate lakeshores.
Significantly lower fetch over Lake Erie should preclude much
activity east of the lake through the night.

Broad upper level and surface based ridging will expand across the
region Tuesday. Bottom line is dry weather with temperatures in the
50s along with brisk westerly winds.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Upper level ridge axis sliding to the east Tuesday night. Warm
advection clouds increasing overnight, with a low chance for a
few showers reaching the North Country and Saint Lawrence Valley
late Tuesday night.

Clipper system impacts the region Wednesday with showers and a
period of stronger winds. Post frontal cold advection northwest flow
supporting lake effect and upslope showers Wednesday night into
Thursday. Snow may mix with rain across the higher terrain late
Wednesday night.

Ridging and drier air bringing dry weather by Thursday afternoon into
Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Progressive pattern continues through the weekend. Two systems look
to move through the region, one on Friday and another on Sunday.
Round of showers and winds with both systems. Colder air behind
the Sunday system could bring some snowfall potential by early
next week.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Mainly VFR through the 00z TAF cycle as a cold front well to the
east front pushes through New England overnight.

As of 00z Tue, widespread moderate showers and thunderstorms
associated with the front are exiting the eastern Lake Ontario
region. Post-frontal lake enhanced rain showers and a few
thunderstorms (especially over the waters of Lake Ontario) will
continue downwind of Lake Ontario through the evening, then taper
off in coverage/intensity overnight. More widely scattered showers
remain possible in other areas through 06z though confidence is
lower in timing and coverage of this activity. Brief/localized MVFR
to IFR conditions will be possible in any heavier showers or storms
that move through the region.

Outside of the primary lake effect area southeast of Lake Ontario
(east of KROC), VFR shower-free conditions are expected later
tonight through Tuesday.

Outlook...

Tuesday...Becoming mainly VFR. A chance of a shower east of Lake
Ontario.

Wednesday...MVFR/VFR deteriorating to IFR. Rain showers late. Windy.

Thursday...Mainly VFR.

Friday...MVFR/IFR with showers developing.

Saturday...VFR/MVFR. Chance of showers, mainly east of the Lake Erie
and Lake Ontario.

&&

.MARINE...
Behind an earlier passing cold front, Gale warnings remain in effect
for both Lake Erie and Lake Ontario as outlined below with 35 knot
gales expected. Southwest gusty winds will also bring small craft
conditions to the Upper Niagara River as well as the Saint Lawrence
River between from Cape Vincent to Ogdensburg.

Elevated westerly winds continue Tuesday. After a lull in conditions
Tuesday night, another cold front crosses the lower Great Lakes
mid week with a period of elevated winds and a wind shift from
southwest to northwest, with additional marine headlines likely
during this time frame.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory until 10 PM EST this evening for NYZ001-002-007-
     010-011-019-085.
MARINE...Small Craft Advisory until 1 AM EST Tuesday for LEZ020.
         Gale Warning until 1 AM EST Tuesday for LEZ040-041.
         Gale Warning until 4 AM EST Tuesday for LOZ042>045-
         062>065.
         Small Craft Advisory until 10 PM EST this evening for
         SLZ022.

&&

SYNOPSIS...PP/Thomas/TMA
NEAR TERM...PP/TMA
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...PP
MARINE...PP/Thomas/TMA
Hazardous weather outlook, Nov 3, 1:09 PM EST, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
109 PM EST Mon Nov 3 2025

NYZ003>006-008-012>014-020-021-041815-
Monroe-Wayne-Northern Cayuga-Oswego-Lewis-Wyoming-Livingston-Ontario-
Cattaraugus-Allegany-
109 PM EST Mon Nov 3 2025

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-041815-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
109 PM EST Mon Nov 3 2025

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-041815-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
109 PM EST Mon Nov 3 2025

...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-041815-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
109 PM EST Mon Nov 3 2025

...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-007-010-011-019-085-041815-
Niagara-Orleans-Jefferson-Northern Erie-Genesee-Chautauqua-
Southern Erie-
109 PM EST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:46 AM ESTGale WatchBUF11 hr
Nov 4, 1:03 PM ESTWind AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more35 hr
Nov 4, 1:42 PM ESTGale WarningBUF35 hr

Nearby

Small Craft Advisories in New York, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.